- -

Spread of balleans

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Spread of balleans

Show full item record

Filali, M.; Protasov, IV. (2008). Spread of balleans. Applied General Topology. 9(2):169-175. doi:10.4995/agt.2008.1796.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86424

Files in this item

Item Metadata

Title: Spread of balleans
Issued date:
[EN] A ballean is a set endowed with some family of balls in such a way that a ballean can be considered as an asymptotic counterpart of a uniform topological space. We introduce and study a new cardinal invariant called ...[+]
Subjects: Ballean , Pseudodiscrete subset , Density , Cellularity , Spread
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1796
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1796
Type: Artículo

This item appears in the following Collection(s)

Show full item record